LQ control via semidefinite programming

David D. Yao, Shuzhong Zhang, Xun Yu Zhou

Research output: Contribution to journalConference articlepeer-review

7 Scopus citations

Abstract

We study a stochastic linear-quadratic control problem over an infinite horizon, allowing the control and state cost matrices to be indefinite. We demonstrate that the problem can be solved by semidefinite programs under very mild regularity conditions. A central issue is the stability of the feedback control; and we show this can be effectively examined through the complementary duality of the semidefinite program.

Original languageEnglish (US)
Pages (from-to)1027-1032
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume1
StatePublished - Dec 1 1999
EventThe 38th IEEE Conference on Decision and Control (CDC) - Phoenix, AZ, USA
Duration: Dec 7 1999Dec 10 1999

Fingerprint Dive into the research topics of 'LQ control via semidefinite programming'. Together they form a unique fingerprint.

Cite this